Mathematical analysis of a time delay visceral leishmaniasis model

Velmurugan Gandhi, Nasser S. Al-Salti, Ibrahim M. Elmojtaba*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we discuss some of the dynamical characteristics of a visceral leishmaniasis (VL) model with time delay. We have derived sufficient conditions to ensure the stability of the considered delayed VL model at the steady states. Taking the time delay as a bifurcation parameter, we have established a criteria for the existence of Hopf bifurcation of the considered model. Moreover, conditions for global stability of the steady states are also presented. Finally, some numerical simulations are given to show the effectiveness of our theoretical results.

Original languageEnglish
Pages (from-to)217-237
Number of pages21
JournalJournal of Applied Mathematics and Computing
Issue number1-2
Publication statusAccepted/In press - Jan 1 2020
Externally publishedYes


  • Hopf bifurcation
  • Numerical simulation
  • Stability
  • Time-delay
  • Visceral leishmaniasis model

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Mathematical analysis of a time delay visceral leishmaniasis model'. Together they form a unique fingerprint.

Cite this